# SDR GTIA2023031037028

- Difficulty date: March 9, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 20,281 hours, 9,106 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 282448401
- Part serial: SER062
- Condition: Dented
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS WORK DECK GALLEY 4 AFT GALLEY AREA. RAF-01 2824484-01 GENERATED-REPLACED WORK DICK GALLEY 4 AFT GALLEY AREA IAW AE 25-3006-23.
